Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Linear systems in $ \mathbb{P}^2$ with base points of bounded multiplicity


Author: Stephanie Yang
Journal: J. Algebraic Geom. 16 (2007), 19-38
DOI: https://doi.org/10.1090/S1056-3911-06-00447-4
Published electronically: September 21, 2006
MathSciNet review: 2257318
Full-text PDF

Abstract | References | Additional Information

Abstract: We present a proof of the Harbourne-Hirschowitz conjecture for linear systems with multiple points of order $ 7$ or less. This uses a well-known degeneration of the plane developed by Ciliberto and Miranda as well as a combinatorial game that arises from specializing points onto lines.


References [Enhancements On Off] (What's this?)


Additional Information

Stephanie Yang
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
Email: styang@umich.edu

DOI: https://doi.org/10.1090/S1056-3911-06-00447-4
Received by editor(s): January 30, 2005
Received by editor(s) in revised form: September 5, 2005, and November 1, 2005
Published electronically: September 21, 2006

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website